# SDR C2XA08IA228

- Difficulty date: October 17, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 16,722 hours, 8,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: AE3007A1E
- Condition: Smoke
- Location: Cabin
- Part time: 15,310 hours, 15,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI FLIGHT 2484.  SHORTLY AFTER TAKEOFF THE CREW REPORTED OPAQUE SMOKE IN THE CABIN WITH ELECTRICAL SMOKE.  THE ACFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MX R&R THE NR 2 ENGINE, OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
